Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Zhelezovsky, Sergei Evgen'evich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:346
Abstract pages:5618
Full texts:1938
References:737
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18913
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245638

Publications in Math-Net.Ru
2012
1. S. E. Zhelezovskii, “Stability of an operator-difference scheme for thermoelasticity problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 6,  14–23  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:6 (2012), 11–19  scopus
2011
2. S. E. Zhelezovskii, “The convergence rate of a projection-difference method for an abstract coupled problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 9,  52–61  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:9 (2011), 43–51  scopus
3. S. E. Zhelezovskii, “Stability of a three-layer operator-difference scheme for coupled thermoelasticity problems”, Sib. Zh. Vychisl. Mat., 14:4 (2011),  345–360  mathnet; Num. Anal. Appl., 4:4 (2011), 281–293  scopus
2010
4. S. E. Zhelezovskii, “Error estimates in the projection-difference method for a hyperbolic-parabolic system of abstract differential equations”, Sib. Zh. Vychisl. Mat., 13:3 (2010),  269–284  mathnet  elib; Num. Anal. Appl., 3:3 (2010), 218–230  elib  scopus
5. S. E. Zhelezovskiĭ, “On the smoothness of the solution of an abstract coupled problem of thermoelasticity type”, Zh. Vychisl. Mat. Mat. Fiz., 50:7 (2010),  1240–1257  mathnet  mathscinet; Comput. Math. Math. Phys., 50:7 (2010), 1178–1194  isi  scopus
2008
6. S. E. Zhelezovsky, “Error estimate in the projection-difference method for an abstract quasilinear hyperbolic equation with a non-smooth right-hand side”, Sib. Zh. Vychisl. Mat., 11:2 (2008),  127–137  mathnet; Num. Anal. Appl., 1:2 (2008), 105–113
2007
7. S. E. Zhelezovsky, “Study of convergence of the projection-difference method for hyperbolic equations”, Sibirsk. Mat. Zh., 48:1 (2007),  93–102  mathnet  mathscinet  zmath; Siberian Math. J., 48:1 (2007), 76–83  isi  scopus
2006
8. S. E. Zhelezovsky, “Error Estimates for Schemes of the Projection-Difference Method for Abstract Quasilinear Hyperbolic Equations”, Mat. Zametki, 80:1 (2006),  38–49  mathnet  mathscinet  zmath  elib; Math. Notes, 80:1 (2006), 36–46  isi  scopus
9. S. E. Zhelezovsky, “On the convergence of the Galerkin method for coupled thermoelasticity problems”, Zh. Vychisl. Mat. Mat. Fiz., 46:8 (2006),  1462–1474  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:8 (2006), 1387–1398  elib  scopus
2005
10. S. E. Zhelezovsky, “On error estimates in the Galerkin method for hyperbolic equations”, Sibirsk. Mat. Zh., 46:2 (2005),  374–389  mathnet  mathscinet  zmath; Siberian Math. J., 46:2 (2005), 293–304  isi
11. S. E. Zhelezovsky, “Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005),  1677–1690  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:9 (2005), 1618–1631
2004
12. S. E. Zhelezovsky, “Error Estimates in the Galerkin Method for an Abstract Second-Order Evolution Equation with Nonsmooth Right-Hand Side”, Differ. Uravn., 40:7 (2004),  944–952  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 1009–1017
13. S. E. Zhelezovsky, “Error Estimates for Schemes of the Projection-Difference Method for Quasilinear Hyperbolic Equations”, Differ. Uravn., 40:6 (2004),  825–833  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 883–891
14. S. E. Zhelezovsky, “On error estimates for schemes of the projection-difference method for hyperbolic equations”, Sib. Zh. Vychisl. Mat., 7:4 (2004),  309–325  mathnet  zmath
2002
15. S. E. Zhelezovsky, “Estimates for the rate of convergence of the projection-difference method for hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 1,  21–30  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:1 (2002), 19–28
2001
16. S. E. Zhelezovsky, A. D. Lyashko, “Error Estimates of the Galerkin Method for Quasilinear Hyperbolic Equations”, Differ. Uravn., 37:7 (2001),  941–949  mathnet  mathscinet; Differ. Equ., 37:7 (2001), 988–997
17. S. E. Zhelezovsky, “Estimates for the Rate of Convergence of the Galerkin Method for Abstract Hyperbolic Equations”, Mat. Zametki, 69:2 (2001),  223–234  mathnet  mathscinet  zmath  elib; Math. Notes, 69:2 (2001), 196–206  isi
2000
18. A. D. Lyashko, S. E. Zhelezovsky, “Correctness of an operator-differential scheme and substantiation of the Galerkin method for hyperbolic equations”, Sib. Zh. Vychisl. Mat., 3:4 (2000),  357–368  mathnet  zmath
1999
19. S. E. Zhelezovsky, N. N. Bukesova, “Error estimates for the projection method for an abstract quasilinear hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 5,  94–96  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:5 (1999), 90–92
20. N. N. Bukesova, S. E. Zhelezovsky, “Convergence rate of the Galerkin method for a class of quasilinear operator differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1519–1531  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 39:9 (1999), 1455–1467
1998
21. S. E. Zhelezovsky, “On the existence and uniqueness of a solution and the rate of convergence of the Bubnov–Galerkin method for a quasilinear evolution problem in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 10,  37–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:10 (1998), 35–43
22. S. E. Zhelezovsky, “Sharpened error estimates for the Bubnov–Galerkin method for a coupled problem of the thermoelasticity of plates”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  75–77  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 73–75
23. S. E. Zhelezovsky, G. M. Ivanov, N. P. Krivonogov, “The rate of convergence of Galerkin approximations for a nonlinear thermoelasticity problem for thin plates”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998),  157–168  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:1 (1998), 153–164
1995
24. S. E. Zhelezovsky, “The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion”, Differ. Uravn., 31:7 (1995),  1222–1231  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1169–1179
25. S. E. Zhelezovsky, “On the rate of convergence of the Bubnov–Galerkin method for a nonlinear problem in the theory of elastic shells”, Differ. Uravn., 31:5 (1995),  858–869  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 796–807
1994
26. S. E. Zhelezovsky, “On error estimates for the Bubnov–Galerkin method for coupled problems of thermoelasticity”, Differ. Uravn., 30:12 (1994),  2122–2132  mathnet  mathscinet; Differ. Equ., 30:12 (1994), 1950–1960
1992
27. S. E. Zhelezovsky, “A dual variational principle for the wave equation”, Differ. Uravn., 28:6 (1992),  1033–1039  mathnet  mathscinet; Differ. Equ., 28:6 (1992), 833–839
28. L. A. Zhelezovskaya, S. E. Zhelezovsky, “The rate of convergence of the Rothe–Galerkin method for hyperbolic equations”, Differ. Uravn., 28:2 (1992),  305–316  mathnet  mathscinet  zmath; Differ. Equ., 28:2 (1992), 261–269
1990
29. L. A. Zhelezovskaya, S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko, “The rate of convergence of the Bubnov–Galerkin method for hyperbolic equations”, Differ. Uravn., 26:2 (1990),  323–333  mathnet  mathscinet  zmath; Differ. Equ., 26:2 (1990), 251–258
1989
30. S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko, “The rate of convergence of the Rothe–Galerkin method for a nonclassical system of differential equations”, Differ. Uravn., 25:7 (1989),  1208–1219  mathnet  mathscinet  zmath; Differ. Equ., 25:7 (1989), 857–866
31. S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko, “Symmetrization of a hyperbolic equation”, Differ. Uravn., 25:4 (1989),  652–659  mathnet  mathscinet; Differ. Equ., 25:4 (1989), 446–451
32. L. A. Zhelezovskaya, S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko, “Symmetrization of an operator of a boundary value problem for a hyperbolic equation”, Differ. Uravn., 25:3 (1989),  523–525  mathnet  mathscinet  zmath
1987
33. S. E. Zhelezovsky, V. Ph. Kirichenko, V. A. Krys'ko, “Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations”, Differ. Uravn., 23:8 (1987),  1407–1416  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021